Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 213569, 13 pages
http://dx.doi.org/10.1155/2014/213569
Research Article

Global Existence and Large Time Behavior of Solutions to the Bipolar Nonisentropic Euler-Poisson Equations

1Department of Mathematics, Hubei University of Science and Technology, Xianning 437100, China
2Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 6 November 2013; Accepted 22 December 2013; Published 27 January 2014

Academic Editor: Rita Tracinà

Copyright © 2014 Min Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Anile and S. Pennisi, “Extended thermodynamics of the Blotekjaer hydrodynamical model for semiconductors,” Continuum Mechanics and Thermodynamics, vol. 4, no. 3, pp. 187–197, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. P. Chen, R. S. Eisenberg, J. W. Jerome, and C.-W. Shu, “Hydrodynamic model of temperature change in open ionic channels,” Biophysical Journal, vol. 69, no. 6, pp. 2304–2322, 1995. View at Google Scholar · View at Scopus
  3. A. Jüngel, Quasi-Hydrodynamic Simeconductor Equations, Progress in Nonlinear Differential equations, Birkhäauser, 2001.
  4. I. Gasser, L. Hsiao, and H. Li, “Large time behavior of solutions of the bipolar hydrodynamical model for semiconductors,” Journal of Differential Equations, vol. 192, no. 2, pp. 326–359, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Huang and Y. Li, “Large time behavior and quasineutral limit of solutions to a bipolar hydrodynamic model with large data and vacuum,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 2, pp. 455–470, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Huang, M. Mei, and Y. Wang, “Large time behavior of solutions to n-dimensional bipolar hydrodynamic models for semiconductors,” SIAM Journal on Mathematical Analysis, vol. 43, no. 4, pp. 1595–1630, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Hsiao and K. Zhang, “The global weak solution and relaxation limits of the initial-boundary value problem to the bipolar hydrodynamic model for semiconductors,” Mathematical Models and Methods in Applied Sciences, vol. 10, no. 9, pp. 1333–1361, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Q. Ju, “Global smooth solutions to the multidimensional hydrodynamic model for plasmas with insulating boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 888–904, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Natalini, “The bipolar hydrodynamic model for semiconductors and the drift-diffusion equations,” Journal of Mathematical Analysis and Applications, vol. 198, no. 1, pp. 262–281, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Li and X. Yang, “Global existence and asymptotic behavior of the solutions to the three-dimensional bipolar Euler-Poisson systems,” Journal of Differential Equations, vol. 252, no. 1, pp. 768–791, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Li and T. Zhang, “Relaxation-time limit of the multidimensional bipolar hydrodynamic model in Besov space,” Journal of Differential Equations, vol. 251, no. 11, pp. 3143–3162, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Tsuge, “Existence and uniqueness of stationary solutions to a one-dimensional bipolar hydrodynamic model of semiconductors,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 3, pp. 779–787, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Zhou and Y. Li, “Existence and some limits of stationary solutions to a one-dimensional bipolar Euler-Poisson system,” Journal of Mathematical Analysis and Applications, vol. 351, no. 1, pp. 480–490, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Zhu and Y. P. Li, “Global existence of the initial boundary problem with non-zero boundary conditions to the one-dimensional bipolar Euler-Poisson equations,” Journal of Shanghai Normal University, vol. 41, pp. 1–11, 2012. View at Google Scholar
  15. Y. Li, “Global existence and asymptotic behavior of solutions to the nonisentropic bipolar hydrodynamic models,” Journal of Differential Equations, vol. 250, no. 3, pp. 1285–1309, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q. Ju, H. Li, Y. Li, and S. Jiang, “Quasi-neutral limit of the two-fluid Euler-Poisson system,” Communications on Pure and Applied Analysis, vol. 9, no. 6, pp. 1577–1590, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Lattanzio, “On the 3-D bipolar isentropic Euler-Poisson model for semiconductors and the drift-diffusion limit,” Mathematical Models & Methods in Applied Sciences, vol. 10, no. 3, pp. 351–360, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Li, “Diffusion relaxation limit of a bipolar hydrodynamic model for semiconductors,” Journal of Mathematical Analysis and Applications, vol. 336, no. 2, pp. 1341–1356, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Q. Wang, J. F. Mao, and Y. P. Li, “A note on the relaxation limit of the isothermal bipolar hydrodynamic model,” Journal of Shanghai Normal University, vol. 41, pp. 20–28, 2009. View at Google Scholar
  20. Y. Li, “Global existence and asymptotic behavior for a multidimensional nonisentropic hydrodynamic semiconductor model with the heat source,” Journal of Differential Equations, vol. 225, no. 1, pp. 134–167, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. J. van Duyn and L. A. Peletier, “A class of similarity solutions of the nonlinear diffusion equation,” Nonlinear Analysis, vol. 1, no. 3, pp. 223–233, 1977. View at Google Scholar · View at Scopus
  22. M. Mei and Y. Wang, “Stability of stationary waves for full Euler-Poisson system in multi-dimensional space,” Communications on Pure and Applied Analysis, vol. 11, no. 5, pp. 1775–1807, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. S. Kawashima, Systems of a hyperbolic-parabolic composite type, with application to the equations of magnetohydrodynamics [Ph.D. thesis], Kyoto University, 1983.
  24. K. Nishihara, “Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping,” Journal of Differential Equations, vol. 131, no. 2, pp. 171–188, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet